# SDR AALA202507123917

- Difficulty date: April 23, 2025
- Submitted: July 12, 2025
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 77,519 hours, 29,972 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53112752202
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME FASTENER HOLE AT DOUBLE JOGGLE AREA, FR 16 RIGHT AND DOOR STOP #7.  REPAIRED FRAME PER EA 364655.
